# SDR AALA202310246273

- Difficulty date: April 25, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 64,717 hours, 26,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Unknown
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING LOCATED AT BS 540 AND LBL 15.04 REPLACEMENT REQUIRED PER BOEING SERVICE BULLETIN B737-57-1309. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB B737-57-1309](https://openairdocs.org/service-documents/boeing/b737-57-1309.md). Cited as "BOEING SERVICE BULLETIN B737-57-1309"
